![]() |
Volumn 1269, Issue , 1997, Pages 43-53
|
Greedily approximating the r-independent set and k-center problems on random instances
a a |
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
RANDOM PROCESSES;
DOMINATING SET PROBLEMS;
GREEDY ALGORITHMS;
INDEPENDENT SET;
K-CENTER PROBLEM;
PERFORMANCE RATIO;
RANDOM GRAPHS;
RANDOM INSTANCE;
APPROXIMATION ALGORITHMS;
|
EID: 84957693576
PISSN: 03029743
EISSN: 16113349
Source Type: Book Series
DOI: 10.1007/3-540-63248-4_4 Document Type: Conference Paper |
Times cited : (6)
|
References (11)
|